# SDR RRXA98185

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: 56544402
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO LEFT WING FILLET PANEL, NR 162.  REMOVED FILLET PANEL FOR REPLACEMENT, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FILLET PANEL IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04608.
